# SDR SWAA075236

- Difficulty date: October 23, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 71,660 hours, 68,134 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Corroded
- Location: Bs 360 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND FUSELAGE SKIN CORRODED AT BS 360, STR 24R.  REPAIRED SKIN PER SRM.
